# SDR DLSP96003

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1634985
- Condition: Oversize Holes
- Location: Wing/Fus Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA, C/W AD 94-05-01, REPLACEMENT OF FUSELAGE LT AND RT WING TO FUSELAGE AT TACH UPPER ROOT JOINT FAIL-SAFE ANGLE, SEVERAL HOLES WERE FOUND OVERSIZED AND OUT-OF-ROUND.  REAMED HOLES TO A ROUND CONDITION PER DL ERA 273277-14AD.  ACFT 40,336 HRS.  ACFT TOTAL CYCLES, 19,734.  (X)
